# SDR AT9900163

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CABIN FLOORBEAM CORRODED AT FASTENERS HOLES OF UPPER FLANGE AT BS 967 RBL 48.  REMOVED CORROSION, FABRICATED REPAIR, ALODINED, PRIMED, AND INSTALLED IAW B737 SRM 53-10-9 FIG 2, 51-20-2, AND 51-21-31.
